Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions of exponential type


Author: Q. I. Rahman
Journal: Trans. Amer. Math. Soc. 135 (1969), 295-309
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0232938-X
MathSciNet review: 0232938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. C. Ankeny and T. J. Rivlin, On a theorem of S. Bernstein, Pacific J. Math. 5 (1955), 849-852. MR 0076020 (17:833e)
  • [2] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [3] -, Inequalities for-asymmetric entire functions, Illinois J. Math. 1 (1957), 94-97. MR 0084577 (18:884c)
  • [4] -, A variational method for trigonometric polynomials, Illinois J. Math. 3 (1959), 1-10. MR 0103978 (21:2740)
  • [5] N. G. De Bruijn, Inequalities concerning polynomials in the complex domain. Nederl. Akad. Wetensch. Proc. 50 (1947), 1265-1272. MR 0023380 (9:347e)
  • [6] K. Dočev, On a theorem of S. N. Bernstein, Dokl. Akad. Nauk SSSR 146 (1962), 17-19 = Soviet Math. Dokl. 3 (1962), 1222-1223. MR 0142965 (26:532)
  • [7] R. J. Duffin and A. C. Schaeffer, Some inequalities concerning functions of exponential type, Bull. Amer. Math. Soc. 43 (1937), 554-556. MR 1563585
  • [8] -, Some properties of functions of exponential type, Bull. Amer. Math. Soc. 44 (1938), 236-240. MR 1563717
  • [9] P. D. Lax, Proof of a conjecture of P. Erdös on the derivative of a polynomial, Bull. Amer. Math. Soc. 50 (1944), 509-513. MR 0010731 (6:61f)
  • [10] M. Marden, The geometry of the zeros of a polynomial in a complex variable, Math. Surveys, No. 3, Amer. Math. Soc., Providence, R. I., 1949. MR 0031114 (11:101i)
  • [11] Q. I. Rahman, An inequality for trigonometric polynomials, Amer. Math. Monthly 70 (1963), 56-57. MR 0145262 (26:2795)
  • [12] -, On asymmetric entire functions. II, Math. Ann. 167 (1966), 49-52. MR 0200450 (34:344)
  • [13] H. S. Shapiro, On a class of extremal problems for polynomials in the unit circle, Portugal. Math. 20 (1961), 67-93. MR 0130973 (24:A827)
  • [14] E. M. Stein, Functions of exponential type, Ann. of Math. 65 (1957), 582-592. MR 0085342 (19:23i)
  • [15] A. Zygmund, Trigonometric series, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0232938-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society